# SDR AU510001802

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 4940 · APU Start/Ignition System
- Part: Motor
- Part number: 51895411
- Condition: Sheared
- Location: Starter
- Part time: 1,511 hours
- Component: Apu, Honeywell
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU STARTER MOTOR DRIVE SHAFT SHEARED.
